# SDR F9B2002F00000

- Difficulty date: November 20, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Make and model: Doug DC10
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: ASM001
- Condition: Damaged
- Location: Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET DUCT ASSEMBLY DAMAGED.
